# SDR 97ZZZX171

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N11562
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837194
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link Assy
- Part number: 76426
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LINK ASSY CRACKED IN THE RADIUS JUST FWD OF THE ATTACH POINT FOR THE DOWNLOCK ASSY.  THIS IS ONE OF THE AREAS THAT NEEDS TO BE CHECKED PER SB 724A (AD 82-06-11R1), PART II, ITEM NR 3, SKETCH 3.  THIS IS A ONE-TIME INSPECTION THAT HAD BEEN DONE PRIOR TO THIS PART CRACKING.  SUBMITTER SUGGESTS MAKING IT A RECURRING AD EVERY 100 HOURS OR BY PARTS REPLACEMENT.  THE NEW LINK AND BRACE ASSEMBLY PN 76426-803 IS A MUCH BETTER PART.  PIPER HAS ADDED A SUBSTANTIAL AMOUNT OF MATERIAL TO THE ABOVE MENTIONED AREA.
